# SDR YENA2020112700542

- Difficulty date: November 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 77,978 hours, 29,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY EXIT LIGHTS AT DOORS HAVE NUMEROUS INOPERABLE BULBS, REF FAS WO N506JB-01-01 NR-00046.  R & R BAD BULB ON EMERGENCY EXIT LIGHTS AT L1, L2, R1, R2 & LT OVERWING EXIT SIGNS, IAW A320 AMM 33-51-17.  OPERATIONS CHECKED GOOD ON EMERGENCY LIGHTS PUSH BUTTON TEST, IAW A320 AMM 33-51-00.
